# SDR CA000511045

- Difficulty date: April 27, 2000
- Submitted: July 5, 2000
- Operation: General aviation
- Make and model: Cessna 310R
- Aircraft serial: 310R0927
- Aircraft time: 5,860 hours
- Engine: Cont IO520M
- Propeller: Mcauly 3AF32C87
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount Bracket
- Part number: 08119031
- Condition: Cracked
- Location: Support Assy
- Part time: 59,600 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 200-HOUR INSPECTION, LOOSENESS WAS FOUND AT THE CABIN STEP ATTACHMENT.  THE STEP AND SUPPORT WERE REMOVED FOR RE-BUSHING.  THE SUPPORT ASSEMBLY WAS INSPECTED AND FOUND CRACKED.  THE CAUSE OF THE LOOSENESS IN THE STEP WAS CORROSION AND WEAR IN THE STEP MOUNTING HOLES.  A NEW SUPPORT ASSEMBLY WAS INSTALLED.
